BeautyDir PharmBeautyDir Pharm

아페린정

아페린정

Pharmacy only
감기약

제조사 / Company

(주)휴온스

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used to relieve various symptoms of colds (cough, phlegm, sore throat, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain).

Helps with:

headachemuscle painjoint painfevercoldcoughphlegmchills

💊복용법 / Dosage

Adults, take 1 tablet at a time, 3 times a day, 30 minutes after meals.

한국어 원문 보기

성인은 1회 1회정씩, 1일 3회 식후 30분에 복용합니다.

⚠️주의사항 / Caution

Patients with hypersensitivity to this drug, people who have experienced asthma when taking other antipyretic analgesics or cold medicine, infants under 3 months of age, and people who are taking MAO inhibitors (antidepressants, antipsychotics, mood regulators, antiparkinson drugs, etc.) or within 2 weeks of stopping taking them should not take this drug. Infants and infants who are or are suspected of being infected with chickenpox or influenza before taking this drug. Children under 15 years of age, infants and toddlers over 3 months old and under 2 years old, those prone to allergies, liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, gastroduodenal ulcer, the elderly, people with weak bodies or high fever, people with persistent or recurring gastrointestinal problems such as heartburn, stomach discomfort, stomach pain, ulcers, or bleeding problems, pregnant women, or those who are pregnant. Women who are pregnant or breastfeeding should consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage. When administering to children, administer under the guidance and supervision of a guardian.

한국어 원문 보기

이 약에 과민증 환자, 다른 해열진통제, 감기약 복용 시 천식을 일으킨 적이 있는 사람, 만 3개월 미만의 영아, MAO 억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)를 복용하고 있거나 복용을 중단한 후 2주 이내의 사람은 이 약을 복용하지 마십시오.이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 만 3개월 이상 및 만 2세 미만의 영ㆍ유아, 알레르기 등을 일으키기 쉬운 체질, 간장질환, 신장질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 위십이지장궤양, 고령자(노인), 몸이 약한 사람 또는 고열이 있는 사람, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성, 수유부는 의사 또는 약사와 상의하십시오.정해진 용법과 용량을 잘 지키십시오.어린이에게 투여할 경우 보호자의 지도 감독하에 투여하십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.

아페린정 — 감기약 | BeautyDir Pharm | BeautyDir Pharm